Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 24, NWS Mobile, AL

March 3, 2016

NWS Mobile, AL issued this small craft advisory at Mar 3, 2016, 4:24 AM CST. It took effect at Mar 3, 2016, 3:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2016, 4:24 AM CST (10:24 UTC)
In effect from
Mar 3, 2016, 3:00 PM CST
Expired
Mar 4, 2016, 6:00 AM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

518 
WHUS74 KMOB 031024
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO 60 NM
THIS AFTERNOON THROUGH LATE TONIGHT...

.SOUTHWESTERLY FLOW WILL INCREASE OVER THE COASTAL GULF WATERS OUT TO
60 NM THIS AFTERNOON IN ADVANCE OF A COLD FRONT APPROACHING FROM THE
NORTHWEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA THIS EVENING
AND WILL BRING A PERIOD OF STRONG NORTHERLY FLOW THIS EVENING THROUGH
LATE TONIGHT.

GMZ650-655-670-675-031830-
/O.NEW.KMOB.SC.Y.0024.160303T2100Z-160304T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
424 AM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
CST FRIDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON AND EARLY
  THIS EVENING BECOMING NORTHWEST TO NORTH TONIGHT THIS EVENING
  THROUGH LATE TONIGHT.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM TONIGHT...AND 4
  TO 6 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
486 
WHUS74 KMOB 031831
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1231 PM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO
60 NM THIS AFTERNOON THROUGH LATE TONIGHT INCLUDING SOUTHERN MOBILE
BAY AND THE MISSISSIPPI SOUND...

.SOUTH FLOW WILL INCREASE AND BECOME OVER THE COASTAL GULF WATERS
OUT TO 60 NM THIS AFTERNOON...INCLUDING SOUTHERN MOBILE BAY AND THE
MISSISSIPPI SOUND...IN ADVANCE OF A COLD FRONT APPROACHING FROM THE
NORTHWEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA THIS EVENING
AND WILL BRING A PERIOD OF STRONG NORTHERLY FLOW THROUGH LATE TONIGHT.


GMZ631-632-040245-
/O.EXA.KMOB.SC.Y.0024.160303T2100Z-160304T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1231 PM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY THIS AFTERNOON AND
  EARLY THIS EVENING BECOMING NORTHWEST TO NORTH LATE THIS EVENING
  THROUGH LATE TONIGHT.

* WAVES...BAYS AND PROTECTED WATERWAYS BECOME ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-040245-
/O.CON.KMOB.SC.Y.0024.160303T2100Z-160304T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1231 PM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY THIS AFTERNOON AND
  EARLY THIS EVENING BECOMING NORTHWEST TO NORTH LATE THIS EVENING
  THROUGH LATE TONIGHT.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM TONIGHT...AND 5
  TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
827 
WHUS74 KMOB 040333
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
933 PM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO
60 NM THIS AFTERNOON THROUGH LATE TONIGHT INCLUDING SOUTHERN
MOBILE BAY AND THE MISSISSIPPI SOUND...

.SOUTH FLOW WILL INCREASE AND BECOME OVER THE COASTAL GULF WATERS
OUT TO 60 NM THIS AFTERNOON...INCLUDING SOUTHERN MOBILE BAY AND
THE MISSISSIPPI SOUND...IN ADVANCE OF A COLD FRONT APPROACHING
FROM THE NORTHWEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA
THIS EVENING AND WILL BRING A PERIOD OF STRONG NORTHERLY FLOW
THROUGH LATE TONIGHT.

GMZ631-632-650-655-670-675-041200-
/O.CON.KMOB.SC.Y.0024.000000T0000Z-160304T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
933 PM CST THU MAR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS AND GUSTY BECOMING NORTH.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM TONIGHT...
  AND 5 TO 7 FEET WELL OFFSHORE. BAY WATER CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
616 
WHUS74 KMOB 040922
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 AM CST FRI MAR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO
60 NM THROUGH SUNRISE INCLUDING SOUTHERN MOBILE BAY AND THE
MISSISSIPPI SOUND...

.NORTHERLY FLOW WILL CONTINUE INTO THE MORNING HOURS THIS
MORNING...BUT WILL QUICKLY EASE AS SURFACE HIGH PRESSURE MOVES
TOWARDS THE AREA.

GMZ631-632-650-655-670-675-041200-
/O.CON.KMOB.SC.Y.0024.000000T0000Z-160304T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 AM CST FRI MAR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS AND GUSTY.

* WAVES/SEAS...3 NEAR SHORE...6 FEET WELL OFFSHORE. PROTECTED WATERS
  CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 11:48 PM CST, 4 hours 36 minutes earlier.

Area forecast discussion, Mar 2, 11:48 PM CST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CST WED MAR 2 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
02.06Z ISSUANCE...VFR CONDITIONS WILL PREVAIL ALONG THE NORTHERN
GULF COAST THROUGH 02.18Z...FOLLOWED BY MVFR (~2200 FEET) CEILINGS
AFTER 18Z DUE TO LOW CLOUDS MOVING IN FROM THE GULF. SCATTERED
SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST DURING THE MID
TO LATE AFTERNOON HOURS THURSDAY...WITH PERIODS OF HEAVY RAIN AND
STRONG WINDS POSSIBLE. ADDED A PROB30 GROUP FROM 02.21Z TO 04.03Z AS
A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. SOUTH WINDS WILL
TURN TO THE NORTHWEST IN THE WAKE OF THE FRONT MID THURSDAY EVENING.
/22

.PREV DISCUSSION... /ISSUED 355 PM CST WED MAR 2 2016/

NEAR TERM /NOW THROUGH THURSDAY/...QUITE AND TRANQUIL WEATHER
TONIGHT AS A HIGH PRESSURE RIDGE AXIS DRIFTS EAST ACROSS THE REGION.
EXPECT MOSTLY CLEAR SKIES AND LIGHT WINDS (SHIFTING FROM NORTHEAST
TO SOUTHEAST OVERNIGHT). DEWPOINTS THIS AFTERNOON IN THE 20S AND 30S
ACROSS THE REGION...BUT WILL MODERATE SLIGHTLY TONIGHT AS WEAK
RETURN FLOW SETS UP ON THE BACK SIDE OF THE RIDGE AXIS. LOW TEMPS
TONIGHT EXPECTED TO RANGE FROM THE UPPER 30S AND LOWER 40S OVER
NORTHERN COUNTIES TO THE UPPER 40S SOUTHERN COUNTIES (AND NEAR 50
ALONG THE IMMEDIATE COAST).

ON THURSDAY...RIDGE AXIS WEAKENS AND MOVES WELL EAST OF THE REGION
AS A FAIRLY POTENT MID/UPPER SYSTEM DROPS OUT OF THE NORTHWEST AND
MOVES QUICKLY EAST ACROSS THE REGION. A WEAK...BUT SLIGHTLY
DEEPENING SFC LOW PRESSURE REFLECTION...IS EXPECTED TO MOVE EAST-
SOUTHEAST ACROSS CENTRAL MISSISSIPPI AND ALABAMA DURING THE DAY. A
STRONG MID-LEVEL SPEED MAX (ECMWF INDICATING 50 KNOTS AT 850 MB OVER
OUR AREA THURSDAY AFTERNOON) WILL MOVE EAST ACROSS THE AREA. MODEL
SOUNDINGS ARE INDICATING STEEP MID LEVEL LAPSE RATES AS WELL. AS A
RESULT...WE SHOULD SEE SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS
AND THUNDERSTORMS DEVELOP AND MOVE EAST ACROSS THE FCST AREA ON
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. THE MAIN FCST
QUESTION DEALS WITH THE AMOUNT OF INSTABILITY THAT WILL BE ABLE TO
LIFT NORTH BACK INTO OUR AREA.  DUE TO THE STRENGTH OF THE MID LEVEL
DYNAMICS AND THE THERMODYNAMIC PROFILES HOWEVER...WE FEEL THAT SOME
OF THE STORMS COULD BE STRONG THURSDAY AFTERNOON...WITH SMALL TO
MARGINALLY LARGE HAIL (NICKEL) AND BRIEF STRONG WIND GUSTS POSSIBLE.
AN ISOLATED SEVERE STORM COULD BE POSSIBLE...AGAIN WITH STRAIGHT
LINE WINDS AND HAIL BEING THE PRIMARY POTENTIAL SEVERE THREATS. WITH
THE  INSTABILITY APPEARING RATHER LIMITED THUS FAR...NOT EXPECTING
ANYTHING MORE THAN THE POSSIBILITY OF AN ISOLATED SEVERE STORM AT
THIS TIME. A LITTLE BREEZY ON THURSDAY WITH THE DEVELOPING RETURN
FLOW IN ADVANCE OF THE SYSTEM...ESPECIALLY NEAR THE COAST WHERE
GUSTS TO AROUND 20 MPH WILL BE POSSIBLE. HIGH TEMPERATURES ON
THURSDAY EXPECTED TO RANGE FROM MID 60S INLAND TO NEAR 70 AT THE
COAST. 12/DS

SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...SCATTERED TO
NUMEROUS SHOWERS ALONG WITH A FEW EMBEDDED THUNDERSTORMS WILL BE
BEGIN TO MOVE EAST OF THE FORECAST AREA BY EARLY THURSDAY EVENING AS
A BROAD SURFACE LOW AND TRAILING COLD FRONT MOVE TO NEAR THE I-65
CORRIDOR BY AROUND 00Z THU THEN SHIFTING EAST OF THE FORECAST AREA WELL
BEFORE MIDNIGHT. AHEAD OF THE FRONT LATEST MODEL SOUNDINGS CONTINUE
TO SHOW MARGINAL INSTABILITY AND SHEAR COUPLED WITH A 50 KNOT 850 JET
LEADING TO ENOUGH SUPPORT FOR THUNDERSTORMS WITH MAYBE AN ISOLATED
STRONG TO SEVERE THUNDERSTORM GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. LATEST MODEL SOUNDINGS DEPICT MORE SURFACE BASE CONVECTION
BY THIS TIME FRAME WITH DECENT LAPSE RATES IN THE LOW TO MID LEVELS
ALONG WITH WET BULB ZERO VALUES AROUND 8900 FT. AFTERNOON CONVECTION
WILL ALSO BE MOVING QUICKLY TO THE EAST HELPING TO GENERATE GUSTY
SURFACE WINDS IN AND AROUND MOST OF THE CONVECTION DURING EARLY
EVENING HOURS. FOR NOW THE MAIN CONCERN WITH ANY STRONGER THUNDERSTORMS
THAT DO DEVELOP BY EARLY EVENING WILL BE DAMAGING STRAIGHT LINE WINDS
AND LARGE HAIL. DUE TO THE LOW FREEZING LEVEL AND GOOD VERTICAL
ACCENT AHEAD AND ALONG THE FRONT SMALL TO MEDIUM SIZE HAIL WILL ALSO
BE POSSIBLE WITH SOME OF THE WEAKER STORMS. IN THE WAKE OF FRONT A
FEW LIGHT SHOWERS WILL BE POSSIBLE MAINLY TO AROUND MIDNIGHT.

BY EARLY FRI UPPER RIDGE OVER THE SW CONUS BEGINS TO SHIFT EAST AND
AMPLIFY OVER TX AND THE CENTRAL PLAINS STATES BY SAT WITH A REINFORCING
SURFACE RIDGE OF HIGH PRES SHIFTING SE FROM THE MID TO UPPER MS
RIVER VALLEY TO THE CENTRAL GULF STATES AND NORTHERN GULF BY SAT
NIGHT INTO EARLY SUN. WITH THIS PATTERN EXPECT MOSTLY SUNNY SKIES BY
LATE FRI MORNING FOLLOWED BY CLEAR SKIES FRI NIGHT AND SUNNY SKIES
AGAIN ON SAT. TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 60S ON FRI
WITH A LIGHT TO MODERATE NORTHERLY BREEZE MAKING CONDITIONS FEEL A
LITTLE BELOW AVERAGE THROUGHOUT THE DAY. LOWS FRI NIGHT WILL DIP INTO
UPPER 30S TO NEAR 40 INLAND AND THE LOWER TO MIDDLE 40S CLOSER TO
THE COAST. FOR SAT TEMPERATURES REBOUND TO THE UPPER TO LOWER 70S
WITH LIGHT WINDS AT THE SURFACE LEADING TO VERY PLEASANT CONDITIONS
THROUGH SAT AFTERNOON. LOWS SAT NIGHT WILL RANGE FROM THE MIDDLE 40S
FOR MOST INLAND AREAS AND THE UPPER 40S TO NEAR 50 NEAR THE IMMEDIATE
COAST.

LONG TERM /SUNDAY THROUGH WEDNESDAY/...BY SUN UPPER RIDGE AXIS IS
LOCATED OVER THE CENTRAL GULF COAST REGION AND NORTHERN GULF COUPLED
WITH A BROAD SURFACE RIDGE JUST TO THE EAST GRADUALLY SHIFTING
EASTWARD THROUGH EARLY TO MID WEEK. THIS PATTERN WILL LEAD TO ANOTHER
SUNNY PLEASANT DAY ON SUN WITH MILD DAYTIME TEMPS WITH A LIGHT WIND
FLOW FROM THE EAST SOUTHEAST LATE IN THE DAY. BY MON WINDS SHIFT MOSTLY
SOUTHEAST AND BUILD AHEAD OF A DEEP UPPER TROUGH AND THAT IS PROGGED
TO MOVE ACROSS THE CENTRAL GULF COAST REGION LATE IN THE WEEK. THIS
PATTERN WILL LIKELY LEAD TO MORE CLOUDS THAN SUN BEGINNING LATE MON
MORNING CONTINUING THROUGH MIDWEEK. RAIN CHANCE INCREASE BY LATE WED
INTO THU AS THE DEEP SYSTEM SLOWLY APPROACHES FROM THE WEST. DAY AND
NIGHT TEMPS WILL BE NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES SUN
THROUGH EARLY MON THEN ABOVE SEASONAL AVERAGES LATER IN THE WEEK.
32/EE

MARINE...HIGH PRESSURE WILL CONTINUE TO WEAKEN OVER THE NORTHERN
GULF THIS EVENING AS A COLD FRONT APPROACHES FROM THE NORTHWEST.
LIGHT TO MODERATE SOUTHERLY WINDS AHEAD OF THE FRONT WILL SHIFT
NORTHWEST AND BECOME STRONG IN THE WAKE OF THE FRONT LATE TONIGHT
THROUGH MID MORNING WEDNESDAY. WINDS WILL BE INCREASING TO AROUND 20
KNOTS WITH HIGHER GUSTS (ESPECIALLY OVER THE GULF WATERS) WITH SEAS
BUILDING UP TO AROUND 7 FEET WELL OFFSHORE (ROUGH ON BAYS AND
PROTECTED WATERS). A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF
ZONES AND MISSISSIPPI SOUND-SOUTHERN MOBILE BAY FROM MIDNIGHT
TONIGHT THROUGH 9AM WEDNESDAY MORNING. A GENERAL MODERATE TO
OCCASIONALLY STRONG SOUTHERLY FLOW WILL REDEVELOP LATE WEDNESDAY
INTO THURSDAY AHEAD OF YET ANOTHER COLD FRONT...WHICH IS EXPECTED TO
MOVE ACROSS THE MARINE AREA THURSDAY NIGHT. A HIGH PRESSURE RIDGE
WILL BUILD EAST ACROSS THE MARINE AREA OVER THE WEEKEND. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 2, 3:20 PM CST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CST WED MAR 2 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
320 PM CST WED MAR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE AREA THURSDAY (ESPECIALLY IN THE AFTERNOON HOURS) AS A
FAIRLY POTENT MID/UPPER LEVEL SYSTEM MOVES QUICKLY EAST ACROSS THE
REGION. THERE IS SOME QUESTION AS TO THE AMOUNT OF INSTABILITY THAT
WILL BE ABLE TO LIFT NORTH INTO OUR AREA...BUT DUE TO THE STRENGTH
OF THE MID LEVEL DYNAMICS AND THE THERMODYNAMIC PROFILES...SOME OF
THE STORMS COULD BE STRONG THURSDAY AFTERNOON...WITH SMALL TO
MARGINALLY LARGE HAIL (NICKEL) AND BRIEF STRONG WIND GUSTS POSSIBLE.
SCATTERED STORMS...SOME STILL STRONG...WILL CONTINUE THROUGH THE
EVENING HOURS (ESPECIALLY EAST OF I-65 IN ALABAMA AND OVER PARTS OF
THE WESTERN FLORIDA PANHANDLE)...BUT END BY AROUND MIDNIGHT. AN
ISOLATED SEVERE STORM COULD BE POSSIBLE. NO HAZARDOUS WEATHER IS
EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-031215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
320 PM CST WED MAR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AGAIN THURSDAY
EVENING INTO FRIDAY MORNING WITH INCREASING WINDS AND SEAS IN THE
WAKE OF YET ANOTHER FRONTAL PASSAGE.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 11:36 AM CSTSpecial Weather StatementMOBChoctaw39 min
Mar 3, 1:45 PM CSTSpecial Weather StatementMOBClarke45 min
Mar 3, 1:48 PM CSTSpecial Weather StatementMOBWilcox42 min
Mar 3, 2:36 PM CSTSpecial Weather StatementMOBButler39 min
Mar 3, 2:59 PM CSTSpecial Weather StatementMOBClarke, Monroe, Washington, Wilcox46 min
Mar 3, 3:56 PM CSTSpecial Weather StatementMOBButler, Clarke, Monroe, Washington49 min
Mar 3, 5:08 PM CSTSpecial Weather StatementMOBEscambia37 min
Mar 3, 5:15 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw30 min
Mar 3, 5:57 PM CSTSpecial Weather StatementMOBEscambia63 min
Mar 3, 2:08 PM CSTSpecial Weather StatementMOBGreene52 min

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.